MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC PINK

MIO¿; INSET II 80/6 PCC PINK
Lot Number 5221265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that when she woke up, the infusion set tubing had detached near the quick release while the patient was sleeping.The site location was patient's hip.The pump was worn next to her on the side of the bed and the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key8458829
Report Number3003442380-2019-00807
Device Sequence Number11461387
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2021
Device Lot Number5221265
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date03/28/2019
Patient Sequence Number1